Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A rigidity result for holomorphic immersions of surfaces in $ {\bf C}{\rm P}\sp n$

Author: Marco Rigoli
Journal: Proc. Amer. Math. Soc. 93 (1985), 317-320
MSC: Primary 53C42; Secondary 53C55
MathSciNet review: 770544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A pinching condition for the Gaussian curvature implies rigidity.

References [Enhancements On Off] (What's this?)

  • [1] E. Calabi, Isometric imbeddings of complex manifolds, Ann. of Math. (2) 58 (1953), 1-23. MR 0057000 (15:160c)
  • [2] -, Metric Riemann surfaces, Contributions to the Theory of Riemann Surfaces, Princeton Univ. Press, Princeton, N.J., 1953. MR 0061675 (15:863g)
  • [3] H. B. Lawson, The Riemannian geometry of holomorphic curves, Proc. Conf. on Holomorphic Mappings and Minimal Surfaces, Bol. Soc. Brasil. Mat. 2 (1971), 45-62. MR 0324606 (48:2957)
  • [4] K. Nomizu and B. Smyth, Differential geometry of complex hypersurfaces. II, J. Math. Soc. Japan 20 (1968), 498-521. MR 0230264 (37:5827)
  • [5] M. H. Protter and H. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N.J., 1967. MR 0219861 (36:2935)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C55

Retrieve articles in all journals with MSC: 53C42, 53C55

Additional Information

Keywords: Holomorphic immersion, Plücker formulas, Calabi's curve
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society